# SDR SWAA2022111466145

- Difficulty date: October 29, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 19,499 hours, 9,300 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231XF HAS MULTIPLE FIBERS EXPOSED. / [01] REMOVE AND REPLACED FLOOR BOARD PER AMM 53-21-00.;[02] REMOVE AND REPLACED FLOOR BOARD PER AMM 53-21-00. PART INFORMATION NEEDED.
